# SDR CA130605009

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 11,835 hours
- Engine: Pwa JT15D4
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mount Bracket
- Part number: 55421028
- Condition: Cracked
- Location: Nlg Torque Tube
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR FWD DOOR TORQUE TUBE ASSY MOUNTING BRACKET FOUND CRACKED CAUSING DOORS TO HANG OPEN APROXIMATELY 2".
